# SDR CALA2023092902915

- Difficulty date: September 28, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N76528
- Make and model: Boeing 737824
- Aircraft serial: 31663
- Aircraft time: 39,842 hours, 13,767 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400110
- Condition: Damaged
- Location: Lh Horiz Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR DOUBLER INSTALLED ON L/H HORIZONTAL STAB LOWER SKIN AT STAB STA 92.70 6 INCHES AFT OF FWD SPAR. THIS REPAIR DOUBLER WAS INSTALLED FOR THE REAIR OF ACCESS HOLES CUT IN SKIN FOR THE REP AIR OF RIB STIFFENER #1 REF. N/R 001622419 AND STIFFENER #2 REF N/R 001622423.A SIGNIFICANT FINDING REPORT IS REQUIRED TO BE ISSUED. SEE BAM N/R 001622547 FOR INSULATION OF REPAIR DOUBLER. REF SRM 55-10-01-2R-11 REPAIR 11. CREATED SFR#1033818.
